Article contents
Parallelisability in Banach spaces: a parallelisable dynamical system with uniformly bounded trajectories
Published online by Cambridge University Press: 14 November 2011
Synopsis
In the Banach space of real sequences which converge to zero with the supremum norm, we construct a parallelisable dynamical system with uniformly-bounded trajectories.
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 108 , Issue 3-4 , 1988 , pp. 371 - 378
- Copyright
- Copyright © Royal Society of Edinburgh 1988
References
- 1
- Cited by